# SDR YENA2025052000510

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: FLOOR BEAM +Y765 FR12-FR2LHS FWD GALLEY AREA; REF AEROMAN NR 2025-168931 W/O:2025 82/1: R & R FLOOR BEAM Y765 FR12-FR24LHS FWD GALLEY IAW A320 SRM 51-42-11, 51-72-11, DWG D53112812, D53110920, AND D53135201.
